Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Adverse Reaction To Egrifta

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

Egrifta /tesamorelin

Posted by ricky1, 3 Replies
I was diagnosed with lypodystrophy my dr referred me to an epidemiologist for help 2 years ago,My insrence company will cover it.but I had to go through a third party that will help pay for the copay. I was in a study with serostim but the... Read more »

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

Egrifta tesamorelin, is it available?

Posted by artnut, 2 Replies
Positively Aware has an article (July/August 2010)on the FDA approving Egrifta for the treatment of belly fat. Is it available? Has anyone had any experience with it? The biggest problem seems injecting oneself. How about blood sugar levels? ... Read more »

Egrifta

Posted by Jameser, 5 Replies
I have been diagnosed with HIV associated lipodystrophy causing a huge belly. I'm 27 years old and I've tried exercise, changing my diet, among other things to try to lose the belly. I recently talked to my doctor about starting Egrifta and he... Read more »

my strange reaction

Posted by midwestguy143, 2 Replies
I tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, I've gotten used to the... Read more »
Ask the Experts

Adverse Reaction to Topical Testosterone

My doctor had prescribed a topical testosterone product for me as my free testosterone levels were low. Shortly there after I broke out in hives and acne. Well, I stopped the testosterone a week and a half ago and the acne is going away but, the...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
You may have had an allergic reaction to the patch and it may take sometime for all of the causative agent to be eliminated. There are effective ways to blunt allergic reactions (including oral steroids) and if you are still having problems you... Read more »

adverse reaction to HIV meds

On 2-5-03 the doctor I was working with stuck me with an HIV+ needle. The doctors I was sent to through workman's compensation treated me like all of the adverse reactions I was having were all in my head. When I presented the doctor with the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Many if not most persons taking triple HIV meds for post-exposure prophylaxis will experience at least annoying side effects. Though some of the side effects may be due to mitochondrial toxicity it would be highly unusual to have severe... Read more »

Managing gastric adverse reactions. JB

Dear Doctors I am a young patient on HAART since 4 years.When I began therapy it was fine but recently I started to feel some troubles regarding my stomach and also diarrhea because of the Viracept which it was included on my treatment plan plus...
Brian Boyle, M.D., J.D.

Response from Brian Boyle, M.D., J.D.

Cornell University, Weill Medical College
Austin, it is important for you to share this information with your health care provider and not suffer for a prolonged period because there are definitely options. To improve Viracept associated diarrhea some patients take increased fiber in their... Read more »

Adverse Skin Allergy

Dear Doc,I am calling out franticly to those who are in similar situation or any Medical Experts to shear some light and advice on my experience;I have been living the life of a vampire because I have to either confine myself at home with block out...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello, De.The technical term for what you have is photosensitivity. It is characterized by inflammation of skin induced by a combination of sunlight and certain substances, drugs or mediations. Both sunlight and the photosensitizing agent must be... Read more »
Articles
TheBody.com

A Closer Look at Egrifta, a Newly Approved Treatment for HIV-Associated Belly Fat Gain (Lipohypertrophy)

For years now, it has been clear that HIV-positive people are especially prone to developing unusual increases of fat in specific parts of their bodies. What has been less clear is exactly what a person with this type of fat gain, known as... Read more »
TheBodyPRO.com

The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV Athenaeum Inter-Continental, Athens, Greece October 23-26, 2001 The Body's Conference Summaries Other Reports and Articles Graeme Moyle,... Read more »
TheBodyPRO.com

The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV San Diego, California September 22-25, 2002 Overview of the 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in... Read more »
TheBodyPRO.com

The 2nd International Workshop on Adverse Drug Reactions and Lipodystrophy

--> The Body Covers: The 2nd International Workshop on Adverse Drug Reactions and Lipodystrophy Toronto, Canada September 13-15, 2000 Conference Summaries Related Articles and Reports Pablo Tebas, M.D. Recent years have seen... Read more »